# SDR CHIR201410151754

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: General aviation
- Aircraft: N242CH
- Make and model: Boeing 234
- Aircraft serial: MJ023
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Case
- Part number: 234D52421
- Part serial: M133
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Boeing, NA
- Component part number: 234D52005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CASE ASSEMBLY AT WEB OR LINER 247 HAS INDICATION OF A CRACK APPROXIMATELY 1.5" LONG. CRACK AT HOUSING IN PREVIOUS WELD REPAIR LOCATED NEAR ROTOR BRAKE HOUSING SUPPORT BORE.  CRACK IS LOCATED ON OUTSIDE OF HOUSING.
